# SDR UIEA2019100295604

- Difficulty date: September 29, 2019
- Submitted: October 2, 2019
- Operation: Air carrier
- Aircraft: N1181A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26206
- Aircraft time: 86,299 hours, 21,447 cycles
- System (JASC): 4960 · APU Controls
- Part: Ecu
- Part number: 211734220
- Part serial: 59B0099
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU INOPERATIVE.   PERFORMED APU BITE PER FIM 49-11 FT 958, FOUND NO FAULTS.  APU STARTED AND OPERATED NORMAL IAW AMM 49-11-00-802-002.   REMOVED AND REPLACED APU CONTROL UNIT (ECU) IAW AMM 49-61-05. OPS AND BITE CHECK GOOD AT THIS TIME.
